# SDR CA071106005

- Difficulty date: November 6, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Boeing 737990
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112A4102209
- Condition: Chafed
- Location: Lws 260
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT WING LOWER SKIN PANEL CHAFFING DAMAGE AT WSTA 260, OB OF BLADE SEAL FAIRING. REPAIRED IAW CUSTOMER EA (TC NR 20071106005)
